chat room

Discussion in 'Fibromyalgia Main Forum' started by jesfms, Mar 15, 2009.

  1. jesfms

    jesfms New Member

    i can't figure out how to get into chat room anymore...can anyone help...also is anyone using lyrica for dizziness a problem, and do you get over it after a while on the med
  2. jasminetee

    jasminetee Member

    From here click on the button above that says "Community" in blue and from there you'll see "Chat Rooms" 2nd on the list. :) Hope to see ya in there. Let us know if you still can't get to it.

  3. nixon

    nixon New Member

    Dizziness was a HUGE problem for me....I've tried Lyrica twice, The first time I was taking it in daytime....I had severe dizziness and a nauseous feeling. the 2nd time I decided to take it before bed which helped ALOT, but if I'd take it in the day (2nd time around)....I STILL had that dizzy-ill feeling. I was only on it for about 3-4 months each time.

    Finally gave up on it....I switched back to Neurontin (gabapentin) it seems to work better for me!! Andrea